# SDR AALA202505126204

- Difficulty date: April 30, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 66,672 hours, 39,366 cycles
- System (JASC): 4990 · APU Oil System
- Part: Elbow
- Part number: D4918529401400
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING FAS SAID OIL SMELL IN THE BACK WAS BAD, STARTED ONFINAL APPROACH.  MAINTENANCE CLEANED APU DIFFUESER ELBOW IAW J/C 26T31049006.
